skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Refinado por: Nome da Publicação: Journal of differential equations remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Gevrey solvability near the characteristic set for a class of planar complex vector fields of infinite type

Bergamasco, Adalberto P.; Silva, Paulo L. Dattori Da; Ebert, Marcelo R. Universidade De São Paulo

JOURNAL OF DIFFERENTIAL EQUATIONS, v.246, n.4, p.1673-1702, 2009

ACADEMIC PRESS INC ELSEVIER SCIENCE 2009

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Globally solvable systems of complex vector fields

Bergamasco, Adalberto Panobianco; Medeira, Cléber De; Zani, Sergio Luis Universidade De São Paulo

JOURNAL OF DIFFERENTIAL EQUATIONS, SAN DIEGO, v. 252, n. 8, pp. 4598-4623, APR 15, 2012

ACADEMIC PRESS INC ELSEVIER SCIENCE; SAN DIEGO 2012

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Global solvability and global hypoellipticity in Gevrey classes for vector fields on the torus

Adalberto Panobianco Bergamasco Paulo Leandro Dattori da Silva; R. B Gonzalez

Journal of Differential Equations San Diego : Elsevier v. 264, n. 5, p. 3500-3526, Mar. 2018

San Diego Elsevier 2018

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2864558 )(Acessar)

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic stability at infinity for differentiable vector fields of the plane

Carlos Teobaldo Gutiérrez Vidalon 1944-2008 Benito Pires; Roland Rabanal

Journal of Differential Equations San Diego : Academic Press : Elsevier v. 231, n. 1, p. 165-181, Dec. 2006

San Diego Academic Press Elsevier 2006

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2900670 )(Acessar)

5
Material Type:
Artigo
Adicionar ao Meu Espaço

A class of planar vector fields with homogeneous singular points solvability and boundary value problems

C Campana Paulo Leandro Dattori da Silva; A Meziani

Journal of Differential Equations San Diego : Elsevier v. 265, n. 10, p. 5297-5314, Nov. 2018

San Diego Elsevier 2018

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2893103 )(Acessar)

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Vector fields with the oriented shadowing property

Pilyugin, Sergei Yu ; Tikhomirov, Sergey B

Journal of Differential Equations, 2010, Vol.248(6), pp.1345-1375 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Generic bifurcations of low codimension of planar Filippov Systems

Guardia, M ; Seara, T.M ; Teixeira, M.A

Journal of Differential Equations, 2011, Vol.250(4), pp.1967-2023 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Normal forms near a symmetric planar saddle connection

Wynen, Jeroen

Journal of Differential Equations, 15 May 2016, Vol.260(10), pp.7606-7633 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Global solvability of real analytic complex vector fields in two variables

Meziani, Abdelhamid

Journal of Differential Equations, 2011, Vol.251(10), pp.2896-2931 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic stability at infinity for bidimensional Hurwitz vector fields

Rabanal, Roland

Journal of Differential Equations, 01 September 2013, Vol.255(5), pp.1050-1066 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2004  (9)
  2. 2004Até2007  (27)
  3. 2008Até2011  (22)
  4. 2012Até2016  (35)
  5. Após 2016  (13)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Llibre, Jaume
  2. Llibre, J.
  3. Rabanal, R
  4. Sadovskaia, Natalia
  5. Gasull, Armengol

Buscando em bases de dados remotas. Favor aguardar.